MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING

STRYKER ENDOSCOPY-SAN JOSE PKG L12 LED LIGHT SOURCE WITH AIM; CONFOCAL OPTICAL IMAGING
Catalog Number 0220240300
Medical Device Problem Codes Optical Problem (3001); Output Problem (3005)
Health Effect - Clinical Codes Unspecified Tissue Injury (4559); Insufficient Information (4580)
Date of Event 08/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that due to icg not working, they had a problem identifying the ureter, and because of this, the surgeon thinks the ureter and bladder was injured so we had to call an on-call urologist to check on the bladder and ureter.Theatre time was prolonged.Patient was exposed to longer anesthetic agent.Patient needed to be admitted for further care and treatment." per additional information received from the account, the failure resulted in an injury might have been caused by thermal from diathermy.A leak test was done with bladder filed with methylene blue but no obvious leaks, retrogrades were performed with x-ray attendance and no leak on ureter.Even though there are no obvious leak, both surgeons still decide to treat it as bladder injury.Ureteric stent was inserted.Catheter was inserted and planned to be left for 2 weeks, and stent be removed after 6 weeks.Catheter was put in to observe any post-surgical bleeding.The icg used was verdye green 5mg/ml (indocyanin green) and is not a stryker product.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: no icg fluorescence.Probable root cause: damaged/missing esst spring, safelight function failure, esst voltage malfunction, assembly/grounding, light engine malfunction, main board malfunction, front board malfunction, receptacle board malfunction, incorrect communication with ccu damaged jaw assembly/grounding software malfunction - main board, front board, or receptacle board, incorrect calibration, poor alignment of cable in jaw, per rsk13257: cybersecurity attack to: device settings, uc1 on main board, uc2 on main board, uc3 on main board, receptacle board, ccu usb ports, hub port, service port, device controls, uc1 programming port, uc2 programming port, uc3 programming port, receptacble board receptacle.Port, light engine, debug device functionality, physical location of l12, l12 firmware operating system.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG L12 LED LIGHT SOURCE WITH AIM
Common Device Name
CONFOCAL OPTICAL IMAGING
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key23228429
Report Number0002936485-2025-00824
Device Sequence Number9478783
Product Code OWN
UDI-Device Identifier07613327572124
UDI-Public07613327572124
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K230754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0220240300
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date10/06/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown